# SDR DALA1143923244

- Difficulty date: July 15, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 57,465 hours, 25,181 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 232WF SAGGING.  REMOVED, FABRICATED, AND INSTALLED FLOOR PANEL 232WF IAW A320 AMM 53-22-12-400-001.  RETAIN FOR RECORDS.
